# SDR R61A2021012700120

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17007311603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON SHEAR WEB AT FR 19 AND LT OUTBOARD SEAT TRACK.  SHEAR WEB AT FR 19 AND LT OUTBOARD SEAT TRACK REMOVED AND REPLACED, IAW SRM 51-41-02 AND 51-43-02.  A/C REMAINS IN CHECK.
